Investigations of dnepropetrovsk mathematicians related to inequalities for derivatives of periodic functions and their applications

Authors

  • V. F. Babenko

Abstract

We present a survey of investigations of Dnepropetrovsk mathematicians related to Kolmogorov-type exact inequalities for norms of intermediate derivatives of periodic functions and their applications in approximation theory.

Published

25.01.2000

Issue

Section

Research articles

How to Cite

Babenko, V. F. “Investigations of Dnepropetrovsk Mathematicians Related to Inequalities for Derivatives of Periodic Functions and Their Applications”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 1, Jan. 2000, pp. 9-29, https://umj.imath.kiev.ua/index.php/umj/article/view/4392.